# SDR IXXA07SMN169S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND CORROSION AT FLIGHT STATION 1510 LONGERON 27 TO 31 RIGHT, DOUBLER AFT FUSELAGE SIDE, AFT OF D-PIT DOOR.  REMOVED DAMAGED AREA. FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FATNERS IAW SRM 53-2-1 FIGURE 7 SHEET 1, FAA FORM 8110-3 NR 07284 DATED 06-27-07 SEMAN DRAWING NUMBER ED-4052 REV "1" DATED 06-23-07, DC8 SRM 51-1-21, SRM 51-1-20D, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-3-1.
